Archive for Rational Mechanics and Analysis

, Volume 16, Issue 4, pp 269–315

On the Navier-Stokes initial value problem. I

Authors

  • Hiroshi Fujita
    • Department of MathematicsStanford University
    • Department of MathematicsUniversity of California
  • Tosio Kato
    • Department of MathematicsStanford University
    • Department of MathematicsUniversity of California
Article

DOI: 10.1007/BF00276188

Cite this article as:
Fujita, H. & Kato, T. Arch. Rational Mech. Anal. (1964) 16: 269. doi:10.1007/BF00276188

Copyright information

© Springer-Verlag 1964